Alert archive / Ohio / River Flood Warnings in 2019

River Flood Warning 2, NWS Cleveland, OH

January 1, 2019Marion County, Ohio

NWS Cleveland, OH issued this river flood warning at Jan 1, 2019, 5:56 AM EST for Marion County, Ohio. It took effect at Jan 1, 2019, 10:21 AM EST. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Jan 1, 2019, 5:56 AM EST (10:56 UTC)
In effect from
Jan 1, 2019, 10:21 AM EST
Expired
Jan 2, 2019, 10:25 AM EST
In force
24 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Marion County, OH

The radar

The Cincinnati radar (KILN), 134 km from the middle of the area, began a volume at 10:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Scioto River at Larue (LARO1).

Action stage
8 ft
Minor stage
12 ft
Moderate stage
13 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03217500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

430 
WGUS41 KCLE 011056
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
556 AM EST Tue Jan 1 2019

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Scioto River Near Larue

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-011854-
/O.NEW.KCLE.FL.W.0002.190101T1600Z-190102T1800Z/
/LARO1.1.ER.190101T1600Z.190102T0000Z.190102T1200Z.NO/
556 AM EST Tue Jan 1 2019

The National Weather Service in Cleveland has issued a 

* Flood Warning for 
  The Scioto River Near Larue
* from this morning to Wednesday afternoon.
* At 5 AM the stage was 10.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and rise to 
  near 11.2 feet by this evening. The river will fall below flood 
  stage by Wednesday morning.
* At 11.0 feet...Flooding occurs in agricultural areas near the 
  river.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

Sefcovic
5 follow-up statements
077 
WGUS81 KCLE 011522
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1022 AM EST Tue Jan 1 2019

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Larue
  Eagle Creek Above Findlay

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-012322-
/O.EXT.KCLE.FL.W.0002.190101T1521Z-190103T2120Z/
/LARO1.1.ER.190101T1115Z.190102T0600Z.190103T1520Z.NO/
1022 AM EST Tue Jan 1 2019

...Flood warning extended until Thursday afternoon...The flood 
warning continues for
  The Scioto River Near Larue.
* Until Thursday afternoon. 
* At 10:00 AM Tuesday the stage was...11.9 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 11.0 feet.
* The river will rise to near 12.9 feet by late tonight. The river 
  will fall below flood stage Thursday morning.
* At 12.0 feet...Flooding occurs in lowland areas south of the 
  Village of La Rue. Route 37 and parts of Vine Street inundated.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC063-012322-
/O.EXT.KCLE.FL.W.0001.000000T0000Z-190102T0430Z/
/FECO1.1.ER.190101T0350Z.190101T1500Z.190101T2230Z.UU/
1022 AM EST Tue Jan 1 2019

...Flood warning extended until this evening...The flood warning 
continues for
  The Eagle Creek Above Findlay.
* Until this evening. 
* At 10:00 AM Tuesday the stage was...9.9 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* The river will fall to below flood stage by late this afternoon.
* At 10.0 feet...Water from the Eagle Creek will impact portions of 
  South Blanchard Street, Brookside Drive, Fremont and Graceland 
  Streets. The intersections of Beechmont Drive with Fairmont and 
  Rosemont Drives flood. 

&&

LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370


$$
560 
WGUS81 KCLE 012040
FLSCLE
Flood Statement
National Weather Service Cleveland OH
340 PM EST Tue Jan 1 2019

...The flood warning continues for the following rivers in Ohio...

  Eagle Creek At Phalanx Station

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Larue
  Killbuck Creek Near Killbuck

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-020440-
/O.CON.KCLE.FL.W.0002.000000T0000Z-190103T2120Z/
/LARO1.1.ER.190101T1115Z.190102T0600Z.190103T1520Z.NO/
340 PM EST Tue Jan 1 2019

The flood warning continues for
  The Scioto River Near Larue.
* Until Thursday afternoon. 
* At  3:00 PM Tuesday the stage was...12.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 11.0 feet.
* The river will rise to near 12.9 feet by late tonight. The river 
  will fall below flood stage Thursday morning.
* At 13.0 feet...River at bankfull in the Village of La Rue. 
  Floodwaters will spread to east Vine Street.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC075-169-020440-
/O.CON.KCLE.FL.W.0004.190102T0000Z-190103T0000Z/
/KILO1.1.ER.190102T0000Z.190102T0600Z.190102T1800Z.NO/
340 PM EST Tue Jan 1 2019

The flood warning continues for
  The Killbuck Creek Near Killbuck.
* From this evening until Wednesday evening.
* At  3:00 PM Tuesday the stage was...14.7 feet. 
* Minor flooding is forecast. 
* Flood stage is 15.0 feet.
* Forecast to rise to near 15.1 feet by late tonight. The river 
  will fall below flood stage by Wednesday afternoon.
* At 16.0 feet...Flooded roads in and near Killbuck include Water 
  Street, County Road 621, State Route 60 south, as well as local low
  lying roads. Holmes county fairgrounds inundated.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-020440-
/O.EXT.KCLE.FL.W.0003.000000T0000Z-190102T1648Z/
/PHAO1.1.ER.190101T1645Z.190102T0300Z.190102T1048Z.UU/
340 PM EST Tue Jan 1 2019

...Flood warning extended until Wednesday morning...The flood warning
continues for
  The Eagle Creek At Phalanx Station.
* Until Wednesday morning. 
* At  3:00 PM Tuesday the stage was...10.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.5 feet.
* The river will rise to near 10.6 feet by tonight. The river will 
  fall below flood stage Wednesday morning.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton 
  Roads will be flooded and impassable. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
481 
WGUS81 KCLE 020117
FLSCLE
Flood Statement
National Weather Service Cleveland OH
817 PM EST Tue Jan 1 2019

...The flood warning is cancelled for the following rivers in Ohio...

  Killbuck Creek Near Killbuck

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville
  Scioto River Near Larue
  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-020916-
/O.EXT.KCLE.FL.W.0005.000000T0000Z-190103T1400Z/
/WDVO1.1.ER.190102T0124Z.190102T1800Z.190103T0800Z.NO/
817 PM EST Tue Jan 1 2019

...Flood warning extended until Thursday morning for...

  The Portage River At Woodville.
* From this evening until Thursday morning.
* At 7:30 PM Tuesday the stage was 9.0 feet. 
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast to rise above flood stage this evening and rise to near
  9.7 feet by Wednesday afternoon. The river will fall below flood 
  stage by early Thursday morning.
* At 9 feet...The river inundates lower portions of Trail Marker 
  Park and is out of banks in Pemberville.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC101-020916-
/O.EXT.KCLE.FL.W.0002.000000T0000Z-190103T1648Z/
/LARO1.1.ER.190101T1115Z.190101T2115Z.190103T1048Z.NO/
817 PM EST Tue Jan 1 2019

...Flood warning extended until Thursday morning for...

  The Scioto River Near Larue.
* Until Thursday morning. 
* At  8:00 PM Tuesday the stage was...12.2 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 11.0 feet.
* The river will fall below flood stage early Thursday morning.
* At 12.0 feet...Flooding occurs in lowland areas south of the Village 
  of La Rue. Route 37 and parts of Vine Street inundated.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC075-169-020147-
/O.CAN.KCLE.FL.W.0004.000000T0000Z-190103T0000Z/
/KILO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
817 PM EST Tue Jan 1 2019

The flood warning is cancelled for 
  The Killbuck Creek Near Killbuck.
* At  8:00 PM Tuesday the stage was...14.7 feet. 
* Flood stage is 15.0 feet.
* The river stage has leveled off at 14.7 and is no longer expected 
  to exceed flood stage.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-020916-
/O.EXT.KCLE.FL.W.0003.000000T0000Z-190102T1836Z/
/PHAO1.1.ER.190101T1645Z.190102T0300Z.190102T1236Z.UU/
817 PM EST Tue Jan 1 2019

...Flood warning extended until Wednesday afternoon for...

  The Eagle Creek At Phalanx Station.
* Until Wednesday afternoon. 
* At 8:00 PM Tuesday the stage was...11.2 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.5 feet.
* The river will rise to near 11.3 feet tonight and fall below 
  flood stage by Wednesday morning.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton 
  Roads will be flooded and impassable.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
085 
WGUS81 KCLE 020916
FLSCLE
Flood Statement
National Weather Service Cleveland OH
416 AM EST Wed Jan 2 2019

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Larue
  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-021716-
/O.EXT.KCLE.FL.W.0002.000000T0000Z-190102T2230Z/
/LARO1.1.ER.190101T1115Z.190101T2115Z.190102T1630Z.NO/
416 AM EST Wed Jan 2 2019

...Flood warning extended until this afternoon...The flood warning 
continues for
  The Scioto River Near Larue.
* Until this afternoon. 
* At  4:00 AM Wednesday the stage was...11.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 11.0 feet.
* The river will fall to below flood stage by late this morning.
* At 12.0 feet...Flooding occurs in lowland areas south of the 
  Village of La Rue. Route 37 and parts of Vine Street inundated.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC155-021716-
/O.CON.KCLE.FL.W.0003.000000T0000Z-190102T1836Z/
/PHAO1.1.ER.190101T1645Z.190102T0315Z.190102T1236Z.UU/
416 AM EST Wed Jan 2 2019

The flood warning continues for
  The Eagle Creek At Phalanx Station.
* Until this afternoon. 
* At  4:00 AM Wednesday the stage was...10.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.5 feet.
* The river will fall to below flood stage by this morning.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton 
  Roads will be flooded and impassable. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$

Sefcovic
812 
WGUS81 KCLE 021525
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1025 AM EST Wed Jan 2 2019

...The flood warning is cancelled for the following rivers in Ohio...

  Scioto River Near Larue

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-021555-
/O.CAN.KCLE.FL.W.0002.000000T0000Z-190102T2230Z/
/LARO1.1.ER.190101T1115Z.190101T2115Z.190102T1407Z.NO/
1025 AM EST Wed Jan 2 2019

The flood warning is cancelled for 
  The Scioto River Near Larue.
* At 10:00 AM Wednesday the stage was...10.9 feet. 
* Flood stage is 11.0 feet.
* At 11.0 feet...Flooding occurs in agricultural areas near the 
  river.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jan 1, 4:04 AM EST, 1 hour 52 minutes earlier.

Area forecast discussion, Jan 1, 4:04 AM EST, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
404 AM EST Tue Jan 1 2019

.SYNOPSIS...
Low pressure northeast of the area will continue to move away
from the region today. High pressure will build east across the
Great Lakes tonight and Wednesday. A trough of low pressure will
move east across the local area Wednesday night. High pressure
will build northeast across the Ohio Valley through the end of
the week.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
Low pressure continues to move off to the northeast after
leaving behind power outages and some reports of trees down
across the area. Winds gusted to around 50 mph in many locations
as well as the system moved north of the area. As the surface
low moves northeast of the area, the gradient will begin to
weaken and winds will continue to diminish from west to east.
Wind gusts have dropped below wind advisory criteria over the
western portions of the forecast area and will therefore go
ahead and drop the advisory for that area. Still seeing some
wind gusts in the east to 45 to 50 mph so will maintain advisory
through 7 AM this morning there.

High pressure will slowly build east toward the area later today
into tonight. The high will bring a return back to fair weather
this afternoon into tonight and Wednesday. There is the
possibility that some very light snow could develop in lake
effect over the northeast today. Any accumulation will be very
light if any at all.

Temperatures dropped from the upper 50s and lower 60s around
midnight to the upper 30s to lower 40s at this time over the
western half of the forecast area and middle 40s to lower 50s in
the east. The strong cold air advection in the wake of the low
pressure system will cause temperatures to hover in the upper
30s through the day. Lows will drop back to the middle and upper
20s for tonight followed by highs tomorrow in the middle to
upper 30s.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
High pressure southwest of the area on Wednesday will slowly drift
east into the Ohio Valley on Thursday. Meanwhile, to the north, an
upper trough swinging through the area will support a weak surface
trough/front which may bring some light snow showers on Wednesday
night and Thursday in the favored snow belt region. However, the
deep synoptic moisture or strong cold air advection isn't there to
really get widespread snow going, so will just have slight chance
pops mentioned for portions of Wednesday night and Thursday.

High pressure and some AVA aloft will keep the area dry for midday
Thursday, Thursday night, and Friday morning. Then, it's deja vu all
over again as yet another low pressure system will develop over the
southern US, in conjunction with a deep trough exiting the
southwestern US, and move towards the forecast area for the weekend.
Model consensus has gotten much better since 24 hours ago and am
fair confident that the low will track southeast of the area on
Friday night. The deformation zone on the back side of the low
appears to lift into the area and there is increasing confidence in
rain making into the area, so will maintain chance pops across the
area, but could see these chances go high in future updates.
Temperatures during the period will start seasonable and become
warmer than normal for Friday with the incoming low pressure system.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
Low pressure will depart the region on Saturday and high pressure
will build in from the west for the weekend. Maintained a dry
forecast for the weekend as there will be very little to force
convection across the area. The weather will remain quiet into
Monday morning before an upper trough moves through the central US,
supporting a surface cold front. Rain will likely return to the
region on Monday night as the cold front is progged to cross the
area by Tuesday morning. Temperatures will probably be a bit warmer
than normal through the period as some decent warm air advection
enters the region with the surface high and have bumped up
temperatures about 5 degrees from the previous forecast.

&&

.AVIATION /06Z Tuesday THROUGH Saturday/...
Precipitation associated with the low pressure system continues
to move east of the area. Main issue now is winds with the low
and and ceilings. VFR ceilings over the eastern portions of the
forecast area at this time will give way to MVFR to possibly IFR
briefly at times as the lower cloud deck moves east into the
area out of Indiana and western Ohio. Ceilings will remain
nearly stable through the day today into tonight. Winds are at
their peak at this time and should gradually diminish with time
during the rest of the night and then shift to a northwest
direction today.

OUTLOOK...Non-VFR possible Friday night.

&&

.MARINE...
Low pressure over eastern Lake Ontario this morning will move
northeast into Canada today. This low has brought strong winds to
the lake overnight and will continue the current small craft, gale,
and low water headlines as is until 7 AM, as winds will be quick to
diminish by daybreak. For later today, waves will still be high on
the Lake and will likely need a small craft advisory, once the gales
have subsided.

High pressure will begin building in from the west on Tuesday and
winds will become more northerly. This high will drift south to the
central Plains by Wednesday before moving east to the Ohio Valley by
Thursday morning. Marine conditions will be fairly good with light
and variable winds and minimal weather through the middle of the
week. A weak trough will cross the lake on Thursday morning and
bring some stronger westerly winds to the basin. Low pressure over
the Gulf Coast will move north into the Ohio Valley for Friday and
into the first half of the weekend.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 7 AM EST this morning for OHZ010>014-
     020>023-032-033-089.
PA...Wind Advisory until 7 AM EST this morning for PAZ001>003.
MARINE...Low Water Advisory until 7 AM EST this morning for LEZ142>144-
     162>164.
     Small Craft Advisory until 7 AM EST this morning for LEZ142-
     143.
     Gale Warning until 7 AM EST this morning for LEZ144>149-
     164>169.

&&

SYNOPSIS...Lombardy
NEAR TERM...Lombardy
SHORT TERM...Sefcovic
LONG TERM...Sefcovic
AVIATION...Lombardy
MARINE...Sefcovic
Hazardous weather outlook, Jan 1, 4:17 AM EST, 1 hour 39 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
417 AM EST Tue Jan 1 2019

OHZ003-006>009-017>019-027>031-036>038-047-020930-
Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot-
Crawford-Richland-Ashland-Wayne-Marion-Morrow-Holmes-Knox-
417 AM EST Tue Jan 1 2019

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ143-020930-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
417 AM EST Tue Jan 1 2019

...LOW WATER ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Low Water Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ010>014-020>023-032-033-089-PAZ003-020930-
Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-Summit-Portage-
Trumbull-Stark-Mahoning-Ashtabula Lakeshore-Crawford-
417 AM EST Tue Jan 1 2019

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ001-002-020930-
Northern Erie-Southern Erie-
417 AM EST Tue Jan 1 2019

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ144-164-020930-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie open waters from The Islands to Vermilion OH-
417 AM EST Tue Jan 1 2019

...GALE WARNING IN EFFECT UNTIL 7 AM EST THIS MORNING...
...LOW WATER ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Low Water Advisory.
   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142-162-163-020930-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
417 AM EST Tue Jan 1 2019

...LOW WATER ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Low Water Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-145>149-165>169-020930-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
417 AM EST Tue Jan 1 2019

...GALE WARNING IN EFFECT UNTIL 7 AM EST THIS MORNING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Dec 31, 11:58 PM EST, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1158 PM EST MON DEC 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1151 PM     NON-TSTM WND GST 2 WNW BROOK PARK        41.41N 81.86W
12/31/2018  M51 MPH          CUYAHOGA           OH   PUBLIC

&&

PS
Local storm report, Jan 1, 12:34 AM EST, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1234 AM EST TUE JAN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     NON-TSTM WND GST 1 SSE ELYRIA            41.37N 82.10W
01/01/2019  E55 MPH          LORAIN             OH   EMERGENCY MNGR

&&

PS
Local storm report, Jan 1, 12:42 AM EST, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1242 AM EST TUE JAN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 AM     NON-TSTM WND GST 5 NE FAIRVIEW           42.08N 80.18W
01/01/2019  M52 MPH          ERIE               PA   ASOS

            ASOS STATION ERI, ERIE INTL/TOM RIDGE FIELD
            AIRPORT.

&&

PS
Local storm report, Jan 1, 12:59 AM EST, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1259 AM EST TUE JAN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 AM     NON-TSTM WND GST 4 S WESLEYVILLE         42.08N 80.02W
01/01/2019  M49 MPH          ERIE               PA   MESONET

            MESONET STATION E4779, 3 S WESLEYVILLE.

&&

PS
Local storm report, Jan 1, 1:07 AM EST, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
107 AM EST TUE JAN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     NON-TSTM WND DMG 3 WSW LAKE CITY         42.00N 80.41W
01/01/2019                   ERIE               PA   BROADCAST MEDIA

            TREES AND LIMBS DOWN ON ROUTE 5 BETWEEN LAKE
            CITY AND WEST SPRINGFIELD.

&&

PS

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 31, 8:14 PM ESTRiver Flood WarningCLEHancock, Marion41 days
Jan 1, 7:04 AM ESTSmall Craft AdvisoryCLE8 hr
Jan 1, 11:26 AM ESTRiver Flood WarningCLETrumbull21 hr
Jan 1, 12:29 PM ESTRiver Flood WarningCLEHolmes, Wayne31 hr
Jan 1, 5:53 PM ESTRiver Flood WarningCLESandusky, Wood10 hr

Nearby

River Flood Warnings in Ohio, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.